# SDR AALA201811179006

- Difficulty date: November 15, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 55,171 hours, 26,140 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Loose
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. 4R SLIDE COVER LOOSE. ADJUSTED SLIDE COVER. OK FOR CONTINUED SERVICE.
